ETHICS Cold & Flu Relief Day & Night 24

ETHICS Cold & Flu Relief Day & Night 24

Regular price $16.99
or 6 weekly interest-free payments of $2.83 Laybuy What's this?
Tax included.

CLASSIFICATION:

Pharmacy Only Medicine

USAGE:

Ethics Cold and Flu Relief Day and Night tablets contain paracetamol for pain relief with a decongestant  to dry up the nose for relief of sinus and nasal congestion and sinus pain, commonly associated with colds, flu, sinusitis and allergies during the day and at night. The night time tablets add in an antihistamine to allow rest.

INGREDIENTS:

Each day tablet contains: Phenylephrine Hydrocloride 5mg, Paracetamol 500mg.
Each night tablet contains: Phenylephrine Hydrochloride 5mg, Paracetamol 500mg, Chlorpheniramine Maleate 2mg.

DOSAGE:

Adults and children over 12 years: Take two day tablets in the morning and two in the afternoon as necessary. Take two night tablets in the evening at bedtime as necessary. Maximum of 8 tablets in 24 hours.

PRECAUTIONS:

If symptoms persist see your doctor. Do not use if you have taken paracetamol or anti-histamines within the last four hours. Ask your doctor before taking if you have high blood pressure, are taking anti-depressants, have heart problems or are pregnant. Phenylephrine may cause sleeplessness in some people. Chlorpheniramine in the night tablets may cause drowsiness, if affected, do not drink alcohol or operate machinery or drive a car.


Sale

Unavailable

Sold Out

x